# SDR USAA010915

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND A 2 INCH AREA OF FRAME CORRODED, BS 640, MID CHORD, BETWEEN S25R AND S26R.  CORROSION REMOVED, INSTALLED REPAIR DOUBLER PER SRM 51-10-02.  (M)
